Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 54, NWS Pueblo, CO

June 8, 2016Baca County, Bent County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 8, 2016, 4:35 PM MDT for Baca County, Bent County, Las Animas County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2016, 4:35 PM MDT (22:35 UTC)
Expired
Jun 8, 2016, 5:15 PM MDT
In force
40 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baca County, CO, Bent County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 129 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.6 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2776 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

589 
WUUS55 KPUB 082235
SVRPUB
COC009-011-071-082315-
/O.NEW.KPUB.SV.W.0054.160608T2235Z-160608T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT WED JUN 8 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
  SOUTHERN BENT COUNTY IN SOUTHEASTERN COLORADO...
  NORTHWESTERN BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 515 PM MDT

* AT 435 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
  SOUTHEAST OF HIGBEE...OR 27 MILES SOUTHEAST OF NORTH LA
  JUNTA...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EAST CENTRAL LAS ANIMAS...SOUTHERN BENT AND NORTHWESTERN BACA
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3757 10338 3780 10336 3785 10281 3738 10284
TIME...MOT...LOC 2235Z 272DEG 16KT 3766 10322 

HAIL...1.00IN
WIND...60MPH
 
$$

KAM
3 follow-up statements
993 
WWUS55 KPUB 082247
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT WED JUN 8 2016

COC009-011-071-082315-
/O.CON.KPUB.SV.W.0054.000000T0000Z-160608T2315Z/
LAS ANIMAS CO-BENT CO-BACA CO-
447 PM MDT WED JUN 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL LAS ANIMAS...SOUTHEASTERN BENT AND NORTHWESTERN BACA
COUNTIES...

AT 447 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST
OF HIGBEE...OR 27 MILES SOUTHEAST OF NORTH LA JUNTA...MOVING EAST AT
15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LAS ANIMAS...SOUTHEASTERN BENT AND NORTHWESTERN BACA
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3757 10337 3781 10323 3785 10281 3738 10284
TIME...MOT...LOC 2247Z 275DEG 11KT 3765 10323 

HAIL...1.00IN
WIND...60MPH
 
$$

KAM
552 
WWUS55 KPUB 082300
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
500 PM MDT WED JUN 8 2016

COC009-011-071-082315-
/O.CON.KPUB.SV.W.0054.000000T0000Z-160608T2315Z/
LAS ANIMAS CO-BENT CO-BACA CO-
500 PM MDT WED JUN 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL LAS ANIMAS...SOUTHEASTERN BENT AND NORTHWESTERN BACA
COUNTIES...

AT 500 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF HIGBEE...OR 27 MILES SOUTHEAST OF NORTH LA JUNTA...MOVING EAST AT
10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LAS ANIMAS...SOUTHEASTERN BENT AND NORTHWESTERN BACA
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3780 10324 3775 10282 3774 10282 3743 10298
      3757 10337
TIME...MOT...LOC 2300Z 275DEG 9KT 3764 10326 

HAIL...1.00IN
WIND...60MPH
 
$$

KAM
891 
WWUS55 KPUB 082310
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
510 PM MDT WED JUN 8 2016

COC009-011-071-082320-
/O.EXP.KPUB.SV.W.0054.000000T0000Z-160608T2315Z/
LAS ANIMAS CO-BENT CO-BACA CO-
510 PM MDT WED JUN 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS...
SOUTHEASTERN BENT AND NORTHWESTERN BACA COUNTIES WILL EXPIRE AT 515
PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3780 10324 3775 10282 3774 10282 3743 10298
      3757 10337
TIME...MOT...LOC 2309Z 272DEG 16KT 3764 10326 

$$

KAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:06 PM MDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 8, 3:06 PM MDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
306 PM MDT WED JUN 8 2016

.SHORT TERM...(This evening through Thursday)
Issued at 305 PM MDT Wed Jun 8 2016

Currently, isolated to scattered convection developing across the
area, with forcing for storms provided by weak PV lobe drifting
slowly eastward across the state. Instability today slightly less
than 24 hrs ago, as surface dewpoints have fallen into the 30s/40s
across much of the area, with capes in the 1-2k j/kg range over the
I-25 corridor and eastern plains versus yesterday's 3k plus values.
As a result, storms today have in general been weaker and have had a
tendency to become outflow dominated, with some brief near severe
tsra near various boundary collisions. Expect at least isolated
convection most areas until sunset, with perhaps a few storms
drifting east across the plains toward the ks border later this
evening. After 03z-06z, expect storms to diminish, and will end pops
most locations by 06z.

On Thursday, upper trough/pv lobe slips east toward wrn ks, with
strongest upward motion shifting eastward out of the area through
the day. Still enough moisture and weak instability to force
isolated tsra over mainly the mountains again, while best chances at
lower elevations will likely stay over the far sern corner of the
plains, where upward motion associated with the upper trough lingers
into late afternoon. Severe threat looks low over most of the area,
with marginal risk just clipping the far sern plains over baca
county. With just a little more sun and slightly less convection,
max temps most areas will creep upward a degf or two many areas,
with mid 90s over portions of the lower Arkansas Valley.

.LONG TERM...(Thursday night through Wednesday)
Issued at 305 PM MDT Wed Jun 8 2016

Model trends continue to show a daily chance for aftn and eve
convection, with above normal temps expected through the weekend.

Thursday night through Saturday...The upper ridge of high pressure
continues across the region, with the ridge axis located over the
Central Plains. This positioning allows a large upper low pressure
system to gradually transition across the Pacific NW, sweeping
multiple shortwaves through the SW flow across the 4 Corners and CO.
Convection will be scattered to likely over the mts, while isolated
for the plains. Max temps are forecast to climb into the 80s to mid
90s most areas each day.

Sunday through Wednesday...The upper low over the Pac NW starts to
weaken late Sat, and the EC and GFS models are now coming to an
agreement on what this change will look like. The low pressure
center will weaken and become a trough with two centers, one moving
east across the Northern Rockies Sun and Mon, while a stronger piece
of energy drops south across S CA and NV. This southern lobe will
keep SW flow aloft across the 4 Corners on Sun, then track across CO
Mon and Tue. Sun still looks warm, but the beginning of the next
work week should be 5 to 10 degrees cooler both Mon and Tue due to
increased cloud cover. As for Wed, long range models indicate dry
and warm once again as the upper ridge over the Central U.S.
rebuilds. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 305 PM MDT Wed Jun 8 2016

Isolated tsra with gusty and erratic outflow winds will persist into
the evening at all taf sites...before threat ends by 03z as storm
diminish. A few of the storms may be strong enough to produce some
small hail and brief mvfr conditions, especially at KCOS and KPUB.
Once storms clear this evening, expect vfr conditions overnight with
light winds. On Thu, isolated tsra will form again over the higher
terrain after 18z, though in general coverage of convection will be
less than the past couple days.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...MOORE
AVIATION...PETERSEN
Hazardous weather outlook, Jun 8, 11:54 AM MDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1154 AM MDT WED JUN 8 2016

COZ058>089-093>099-091800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1154 AM MDT WED JUN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS
AFTERNOON THEN SPREAD TO LOWER ELEVATIONS FROM MID AFTERNOON INTO
THE EARLY EVENING HOURS. A FEW STORMS MAY BECOME STRONG...PRODUCING
WIND GUSTS OF 45 TO 55 MPH...HAIL TO THE SIZE OF NICKELS...CLOUD
TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. LOCALIZED FLASH
FLOODING WILL ALSO BE POSSIBLE ON AREA BURN SCARS THIS AFTERNOON
AND EVENING SHOULD THEY TAKE A DIRECT HIT FROM ONE OF THE ISOLATED
STRONGER THUNDERSTORMS.

IN ADDITION...UNSEASONABLY WARM TEMPERATURES WILL CONTINUE TO
ACCELERATE SNOW MELT OVER THE MOUNTAINS LEADING TO RISES ON AREA
STREAMS AND RIVERS. FAST STREAM AND RIVER FLOWS AND HIGH WATER
LEVELS CAN BE EXPECTED DURING THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
IN THE AFTERNOON AND EVENING HOURS. THE MAIN STORM THREATS WILL BE
CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 40 MPH. HOWEVER...SOME
OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAIN AND HAIL UP TO NICKEL SIZE.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS
WILL BE POSSIBLE THIS AFTERNOON AND EVENING.

10/28

In the hours before

Special weather statement, Jun 8, 1:38 PM MDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
138 PM MDT WED JUN 8 2016

COZ084-085-082030-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
138 PM MDT WED JUN 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
230 PM MDT...

AT 138 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PEYTON...OR 22 MILES NORTHEAST OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ELLICOTT...PEYTON AND YODER.

LAT...LON 3883 10460 3907 10446 3897 10411 3872 10424
TIME...MOT...LOC 1938Z 297DEG 12KT 3896 10443

EP
Special weather statement, Jun 8, 2:36 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT WED JUN 8 2016

COZ081-084-085-082115-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
236 PM MDT WED JUN 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 315 PM MDT...

AT 235 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CRYSTOLA...OR 12 MILES NORTHWEST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY...
MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CHIPITA PARK AND CASCADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3901 10505 3905 10489 3892 10481 3884 10496
TIME...MOT...LOC 2035Z 337DEG 7KT 3898 10497

EP
Special weather statement, Jun 8, 2:48 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
248 PM MDT WED JUN 8 2016

COZ086-082130-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
248 PM MDT WED JUN 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL
330 PM MDT...

AT 248 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PINON...OR 11 MILES NORTH OF PUEBLO...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PINON AND PUEBLO WEST.

LAT...LON 3838 10478 3851 10474 3850 10444 3832 10450
TIME...MOT...LOC 2048Z 289DEG 10KT 3843 10466

EP
Special weather statement, Jun 8, 4:26 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
426 PM MDT WED JUN 8 2016

COZ094-097-099-082315-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
426 PM MDT WED JUN 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS...
SOUTHERN BENT AND NORTHWESTERN BACA COUNTIES UNTIL 515 PM MDT...

AT 426 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHEAST OF HIGBEE...OR 25 MILES SOUTHEAST OF NORTH LA
JUNTA... MOVING WEST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS
ANIMAS...SOUTHERN BENT AND NORTHWESTERN BACA COUNTIES.

LAT...LON 3795 10284 3739 10284 3757 10339 3779 10338
TIME...MOT...LOC 2226Z 087DEG 7KT 3767 10327

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:13 PM MDTSevere Thunderstorm WarningPUBPueblo47 min
Jun 7, 6:18 PM MDTSpecial Weather StatementPUBFremont42 min
Jun 7, 6:43 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero32 min
Jun 7, 6:46 PM MDTSpecial Weather StatementPUBPueblo44 min
Jun 7, 6:52 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo23 min
Jun 7, 6:58 PM MDTSevere Thunderstorm WarningPUBPueblo26 min
Jun 7, 7:00 PM MDTSpecial Weather StatementPUBCrowley45 min
Jun 7, 7:13 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero35 min
Jun 7, 8:24 PM MDTSpecial Weather StatementPUBOtero51 min
Jun 8, 1:38 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jun 8, 1:57 PM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jun 8, 2:36 PM MDTSpecial Weather StatementPUBTeller39 min
Jun 8, 2:48 PM MDTSpecial Weather StatementPUBPueblo42 min
Jun 8, 4:26 PM MDTSpecial Weather StatementPUBBent49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.